×

zbMATH — the first resource for mathematics

Maximum theorems for vector valued holomorphic functions. (English) Zbl 0221.58007

MSC:
58C10 Holomorphic maps on manifolds
32A10 Holomorphic functions of several complex variables
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. Browder, Introduction to function algebras. Benjamin, New York, 1969. · Zbl 0199.46103
[2] A. Brown -R. G. Douglas,On maximum theorems for analytic operator functions. Acta Sci. Math. Szeged,26 (1966), 325–327. · Zbl 0173.42902
[3] S. D. Buckholtz,A characterization of exponential series. Amer. Math. Monthly,73 (1966), 121–123. · Zbl 0146.09801 · doi:10.2307/2313761
[4] P. R. Halmos, A Hilbert space problem book. Van Nostrand, Princeton, 1967. · Zbl 0144.38704
[5] E. Hille -R. S. Phillips, Functional analysis and semigroups. Rev. ed. Colloquium Publ., Vol. 31, American Math. Soc., Providence, R. I., 1957. · Zbl 0078.10004
[6] L. Hörmander, An introduction to complex analysis in several variables. Van Nostrand, Princeton, 1966.
[7] V. Istratescu,On subharmonicity theorem for operator functions. Boll. Unione Matematica Italiana, (4)2 (1969), 365–366. · Zbl 0181.14203
[8] V. Istratescu,On maximum theorems for operator functions (to appear). · Zbl 0187.06502
[9] T. Kato, Perturbation theory for linear operators. Springer Verlag, 1966. · Zbl 0148.12601
[10] G. H. Orland, Math. Rev.35 (1968), # 4766, 878.
[11] T. Rado, Subharmonic functions. Ergebnisse der Math. und ihrer Grenzgebiete, 5.1, Springer, Berlin, 1937. · Zbl 0016.24902
[12] B. Schmidt,Spektrum, numerischer Wertebereich und ihre Maximumprinzipien in Banachalgehren. Manuscripta Mathematica, 2(1970), 191–202. · Zbl 0186.19701 · doi:10.1007/BF01155698
[13] M. H. Stone, Linear transformations in Hilbert space and their applications. Colloquium Publ., Vol. 15, American Math. Soc., Previdence, R. I., 1932. · Zbl 0005.40003
[14] G. Szegö,Über eine Eigenschaft der Exponentialreihe. Sitzungsberichte der Berliner Mathematischen Gesellschaft,23 (1924), 50–64. · JFM 50.0257.01
[15] E. Thorp -R. Whitley,The strong maximum modulus theorem for analytic functions into a Banach space. Proc. Amer. Math. Soc.,18 (1967), 640–646. · Zbl 0185.20102 · doi:10.1090/S0002-9939-1967-0214794-2
[16] E. Vesentini,On the subharmonicity of the spectral radius. Boll. Unione Matematica Italiana, (4)1 (1968), 427–429.
[17] E. Vesentini,Maximum theorems for spectra. Essays on Topology and Related Topics. Memoires dédiés à Georges De Rham, Springer Verlag, 1970; 111–117.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.